MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 REVERSE LINER 36+0 R; SHOULDER IMPLANT - HUMERAL CUP

DEPUY IRELAND - 3015516266 REVERSE LINER 36+0 R; SHOULDER IMPLANT - HUMERAL CUP
Catalog Number 550036100
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that polys would not fit.The product were defective.Doe: (b)(6) 2024.Affected side: unknown shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : it was reported that polys would not fi.The product were defective.Doe: (b)(6) 2024.Affected side: unknown shoulder.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual inspection of the returned sample revealed that the reverse liner 36+0 r was found deformed from the locking gap, this condition appears to have been caused by a excessive force when placing the implant onto the reverse humeral shell s 32+8.It is reasonable to conclude that the deformation occurred because the toothed part of the implant was placed first, contrary to what the surgical technique mentioned; align the lateral mark on the reverse liner with the lateral mark on the reverse humeral shell.Place the lateral toe of the reverse liner into the lateral undercut on the reverse humeral shell.Next, with finger pressure, snap the medial edge of the reverse liner into place.Utilizing the impactor handle and convex impactor tip, impact the reverse liner to ensure full seating.Surgical technique 500992014 rev b.A dimensional inspection was unable to be performed due to post manufacturing damage.A functional test was performed and it can be observed that the device fits with the mating device.However, it requires more force to achieve a proper fit, as the locking gap is already deformed.The overall complaint was confirmed as the observed condition of the reverse liner 36+0 r would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to unintended use error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : quantity manufactured: (b)(4), 2) date of manufacture: 2022-10-11, 3) any anomalies or deviations identified in dhr: no-non conformances were identified.4) expiry date: 2027-09-30, 5) ifu reference: 0900-00-128.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that there were no adverse events.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
REVERSE LINER 36+0 R
Common Device Name
SHOULDER IMPLANT - HUMERAL CUP
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18534891
Report Number1818910-2024-01286
Device Sequence Number18066801
Product Code PHX
UDI-Device Identifier10603295546788
UDI-Public10603295546788
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550036100
Device Lot NumberMI124766
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer01/18/2024
02/27/2024
03/19/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date01/22/2024
02/28/2024
03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown